# SDR ASAA2018080765688

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 22,930 hours, 7,546 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 HF DISPLAYED FAIL.  ACFT GROUNDED.  NO HISTORY OF FAULT LIGHT LAST 60 DAYS. PERFORMED FIM 23-11, TASK 802, AND FAULT CLEARED. GROUND FUNCTIONAL CHECKED GOOD.
